# SDR IPXA2673725

- Difficulty date: May 21, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 37,367 hours, 11,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Slat
- Component: Slat, Boeing
- Component part number: 114T410143
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, LT WING NR 1 SLAT OTBD UPPER SURFACE FOUND DELAM.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 202, SHEET 2 AND SHEET 3, REV 52.
